

WAG Competition Work Order

Published: 21 April 2023

Version 2

Gymnastics Australia





Date Sunday 7 May

Division Level 8 Subdivision 1 – Day 1

Session Morning

General Warm Up 8:30am – 8:50am (Training Hall)

 Apparatus Warm Up
 8:55am - 9:55am

 Competition
 10:00am - 12:00pm

Awards 4:30pm

APPARATUS WARM UP

	I	FH.	77	
8:55am – 9:10am		Α	В	С
9:10am – 9:25am	С		А	В
9:25pm – 9:40am	В	С		Α
9:40pm – 9:55am	Α	В	С	

Marshalling: 9:55am

15 mins per apparatus per group

COMPETITION

	I	 	77	
Rotation 1	Α	В	С	
Rotation 2		А	В	С
Rotation 3	С		А	В
Rotation 4	В	С		А

Group A NSW (8)

Group B SA (8)

Group C WA (8)

Group D





Date Sunday 7 May

Division Level 8 Subdivision 2 – Day 1

Session Afternoon

General Warm Up 12:00pm – 12:20pm (Training Hall)

Apparatus Warm Up 12:25pm - 1:25pm

Competition 1:30pm - 4:30pm

Awards 4:30pm (approximately)

APPARATUS WARM UP

	I	FH.	\sqcap	
12:25pm – 12:40pm	D	Α	В	С
12:40pm – 12:55pm	С	D	Α	В
12:55pm – 1:10pm	В	С	D	А
1:10pm – 1:25pm	A	В	С	D

Marshalling: 1:25pm

15 mins per apparatus per group

COMPETITION

	I	 	77	
Rotation 1	Α	В	С	D
Rotation 2	D	А	В	С
Rotation 3	С	D	А	В
Rotation 4	В	С	D	А

Group A TAS (6)
Group B QLD (8)
Group C ACT (8)
Group D VIC (8)



2023



Date Sunday 7 May

Division Level 9 Team – Day 1

Session Evening

General Warm Up 4:30pm – 4:50pm (Training Hall)

Apparatus Warm Up4:55pm - 5:55pmCompetition6:00pm - 9:00pm

Awards 9:00pm

APPARATUS WARM UP

	I	FH.	SPARE	$\overline{\Box}$		SPARE
4:55pm – 5:05pm	F	Α	В	С	D	E
5:05pm – 5:15pm	E	F	Α	В	С	D
5:15pm – 5:25pm	D	Е	F	Α	В	С
5:25pm – 5:35pm	С	D	E	F	А	В
5:35pm – 5:45pm	В	С	D	E	F	Α
5:45pm – 5:55pm	Α	В	С	D	Е	F

Marshalling: 5:55pm

10 mins per apparatus per group

COMPETITION

	H	H	SPARE	$\overline{\Box}$		SPARE
Rotation 1	Α	В	С	D	Е	F
Rotation 2	F	А	В	С	D	Е
Rotation 3	Е	F	Α	В	С	D
Rotation 4	D	Е	F	Α	В	С
Rotation 5	С	D	Е	F	Α	В
Rotation 6	В	С	D	E	F	Α

Group A TAS (5)

Group B WA (8)

Group C QLD (8)

Group D VIC (8)

Group E NSW (8)

Group F SA (4) & ACT (3)





Date Monday 8 May

Division Level 8 Finals

Session Afternoon

General Warm Up 11:00am – 11:20am (Competition Hall)

 Apparatus Warm Up
 11:20am - 12:20pm

 Competition
 12:30pm - 3:30pm

Awards 3:30pm

APPARATUS WARM UP

	I	퓨	$\overline{\pi}$		SPARE
11:20am – 11:32am	Е	Α	В	С	D
11:32am – 11:44am	D	Е	A	В	С
11:44am – 11:56am	С	D	E	А	В
11:56am – 12:08pm	В	С	D	E	А
12:08pm – 12:20pm	Α	В	С	D	E

Marshalling: 12:20pm

12 mins per apparatus per group

COMPETITION

	I	FH	$\overline{\Box}$		SPARE
Rotation 1	Α	В	С	D	E
Rotation 2	E	Α	В	С	D
Rotation 3	D	Е	А	В	С
Rotation 4	С	D	E	А	В
Rotation 5	В	С	D	E	А

 Group A
 TBC*

 Group B
 TBC*

 Group C
 TBC*

 Group D
 TBC*

 Group E
 TBC*

^{*}Groupings will be allocated by States after the finalists have been confirmed.



2023



DateMonday 8 MayDivisionLevel 9 Finals

Session Evening

General Warm Up 4:30pm – 4:50pm (Competition Hall)

Apparatus Warm Up 4:50 pm - 5:50 pm Competition 6:00 pm - 9:00 pm

Awards 9:00pm

APPARATUS WARM UP

	I	冊	$\overline{\tau}$		SPARE
4:50pm – 5:02pm	E	Α	В	С	D
5:02pm – 5:14pm	D	Е	А	В	С
5:14pm – 5:26pm	С	D	Е	А	В
5:26pm – 5:38pm	В	С	D	E	А
5:38pm – 5:50pm	А	В	С	D	Е

Marshalling: 5:50pm

12 mins per apparatus per group

COMPETITION

	${\tt I}$	 	$\overline{}$		SPARE
Rotation 1	Α	В	С	D	E
Rotation 2	E	А	В	С	D
Rotation 3	D	E	Α	В	С
Rotation 4	С	D	Е	А	В
Rotation 5	В	С	D	Е	А

Group A	TBC*
Group B	TBC*
Group C	TBC*
Group D	TBC*
Group F	TBC*

^{*}Groupings will be allocated by States after the finalists have been confirmed.



2023



Date Wednesday 10 May

Division Future International – Day 1

Session Morning

General Warm Up 7:30am – 7:50am (Training Hall)

 Apparatus Warm Up
 7:55am - 8:55am

 Competition
 9:00am - 12:00pm

Awards 12:00pm

APPARATUS WARM UP

	I	Ffr	$\overline{\pi}$	
7:55am – 8:10am	D	Α	В	С
8:10am – 8:25am	С	D	А	В
8:25am – 8:40am	В	С	D	Α
8:40am – 8:55am	Α	В	С	D

Marshalling:

15 mins per apparatus per group

COMPETITION

	I	FH.	77	
Rotation 1	Α	В	С	D
Rotation 2	D	Α	В	С
Rotation 3	С	D	А	В
Rotation 4	В	С	D	А

Group A VIC (6)

Group B VIC (8)

Group C NSW (6) SA (3)

Group D VIC Team (6) WA (2)





Date Wednesday 10 May

Division Level 10 Individuals – Day 1

Session Afternoon

General Warm Up 12:00pm – 12:20pm (Training Hall)

Apparatus Warm Up 12:25pm - 1:25pm Competition 1:30pm - 4:30pm

Awards N/A

APPARATUS WARM UP

	I	FH.	$\overline{\pi}$	
12:25pm – 12:40pm	D	Α	В	С
12:40pm – 12:55pm	С	D	А	В
12:55pm – 1:10pm	В	С	D	А
1:10pm - 1:25pm	Α	В	С	D

Marshalling: 1:25pm

12 mins per apparatus per group

COMPETITION

	${\tt I}$	 	77	
Rotation 1	Α	В	С	D
Rotation 2	D	Α	В	С
Rotation 3	С	D	Α	В
Rotation 4	В	С	D	А

Group A WA (4) NSW (5)

Group B VIC (8)

Group C NSW (5) VIC (3)

Group D QLD (8)



2023



DateWednesday 10 MayDivisionLevel 10 Team - Day 1

Session Evening

General Warm Up 4:30pm – 4:50pm (Training Hall)

Apparatus Warm Up 4:55pm - 5:55pm Competition 6:00pm - 9:00pm

Awards 9:00pm

APPARATUS WARM UP

	I	冊	77		SPARE
4:55pm – 5:07pm	Е	Α	В	С	D
5:07pm – 5:19pm	D	E	А	В	С
5:19pm – 5:31pm	С	D	E	А	В
5:31pm – 5:43pm	В	С	D	Е	А
5:43pm – 5:55pm	А	В	С	D	E

Marshalling: 5:55pm

12 mins per apparatus per group

COMPETITION

	I	FH.	$\overline{\Gamma}$		SPARE
Rotation 1	Α	В	С	D	E
Rotation 2	Е	А	В	С	D
Rotation 3	D	E	А	В	С
Rotation 4	С	D	E	А	В
Rotation 5	В	С	D	E	А

Group A VIC (6) & ACT (2)

Group B WA (6) & TAS (2)

Group C QLD (6)

Group D SA (5)

Group E NSW (6)





Date Thursday 11 May

Division Junior & Senior International – Day 1

Session Afternoon / Evening

General Warm Up 3:00pm - 3:20pm

Apparatus Warm Up 3:20pm - 4:20pm

Competition 4:30pm - 7:30pm

Awards 7:30pm

APPARATUS WARM UP

	I	H-	$\overline{\pi}$	
3:20pm – 3:35pm	D	А	В	С
3:35pm – 3:50pm	С	D	А	В
3:50pm – 4:05pm	В	С	D	А
4:05pm – 4:20pm	Α	В	С	D

Marshalling: 4:20pm

15 mins per apparatus per group

COMPETITION

	${\tt I}$	冊	77	
Rotation 1	А	В	С	D
Rotation 2	D	А	В	С
Rotation 3	С	D	А	В
Rotation 4	В	С	D	А

Group A WA SNR (3) WA JNR (2)
Group B QLD SNR (7) QLD JNR (2)
Group C VIC SNR (8) VIC JNR (1)
Group D NSW SNR (7) NSW JNR (1)





Date Friday 12 May

Division Future International – Day 2

Session Morning

General Warm Up 7:00am - 7:20am

 Apparatus Warm Up
 7:20am - 8:20am

 Competition
 8:30am - 11:30am

Awards 11:30am

APPARATUS WARM UP

	I	H	$\boldsymbol{\pi}$	
7:20am – 7:35am	D	А	В	С
7:35am – 7:50am	С	D	А	В
7:50am – 8:05am	В	С	D	А
8:05am – 8:20am	Α	В	С	D

Marshalling: 8:20am

15 mins per apparatus per group

COMPETITION

	I	FH.	77	
Rotation 1	Α	В	С	D
Rotation 2	D	Α	В	С
Rotation 3	С	D	А	В
Rotation 4	В	С	D	А

Group A VIC Team (6) WA (2)

Group B VIC (6)
Group C VIC (8)

Group D NSW (6) SA (3)



2023



Date Friday 12 May

Division Level 10 Under Finals

Session Afternoon

General Warm Up 12:00pm - 12:20pm

Apparatus Warm Up 12:20pm - 1:20pm Competition 1:30pm - 4:30pm

Awards 4:30pm

APPARATUS WARM UP

	I	FH.	$\boldsymbol{\pi}$	
12:20pm – 12:35pm	D	А	В	С
12:35pm – 12:50pm	С	D	А	В
12:50pm – 1:05pm	В	С	D	А
1:05pm – 1:20pm	Α	В	С	D

Marshalling: 1:20pm

15 mins per apparatus per group

COMPETITION

	I	FH.	77	
Rotation 1	А	В	С	D
Rotation 2	D	А	В	С
Rotation 3	С	D	А	В
Rotation 4	В	С	D	A

 Group A
 TBC*

 Group B
 TBC*

 Group C
 TBC*

 Group D
 TBC*

^{*}Groupings will be allocated by States after the finalists have been confirmed.



2023



Date Friday 12 May

Division Level 10 Open Finals

Session Evening

General Warm Up 5:00pnm – 5:20pm

Apparatus Warm Up 5:20pm - 6:25pm

Competition 6:30pm – 9:30pm

Awards 9:30pm

APPARATUS WARM UP

	I	FH.	77		SPARE
5:20pm – 5:33pm	Е	А	В	С	D
5:33pm – 5:46pm	D	E	Α	В	С
5:46pm – 5:59pm	С	D	E	A	В
5:59pm – 6:12pm	В	С	D	E	А
6:12pm – 6:25pm	Α	В	С	D	E

Marshalling: 6:25pm

13 mins per apparatus per group

COMPETITION

	I	FF	abla		SPARE
Rotation 1	А	В	С	D	E
Rotation 2	E	А	В	С	D
Rotation 3	D	E	A	В	С
Rotation 4	С	D	Е	Α	В
Rotation 5	В	С	D	E	А

Group A	TBC*
Group B	TBC*
Group C	TBC*
Group D	TBC*
Group E	TBC*

^{*}Groupings will be allocated by States after the finalists have been confirmed.





Date Saturday 13 May

Division Junior & Senior International – Day 2

Session Afternoon / Evening

General Warm Up 3:00pm - 3:20pm

Apparatus Warm Up 3:20pm – 4:25pm

Competition 4:30pm – 7:30pm

Awards 7:30pm

APPARATUS WARM UP

	I	 	77	
3:20pm – 3:35pm	D	А	В	С
3:35pm – 3:50pm	С	D	А	В
3:50pm – 4:05pm	В	С	D	А
4:05pm – 4:20pm	Α	В	С	D

Marshalling: 4:20pm

15 mins per apparatus per group

COMPETITION

	I	FH.	77	
Rotation 1	Α	В	С	D
Rotation 2	D	А	В	С
Rotation 3	С	D	А	В
Rotation 4	В	С	D	А

Group A NSW SNR (7) NSW JNR (1)

Group B WA SNR (3) WA JNR (2)

Group C QLD SNR (7) QLD JNR (2)

Group D VIC SNR (8) VIC JNR (1)